# SDR C2XA06IA074

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 9,882 hours, 5,252 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7197012501
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3152 - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY EXIT LIGHT UNDER THE COCKPIT DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT, AND RESECURED THE WIRING HARNESS, OPERATIONALLY CHECKED WITH NO DIFFICULTIES, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
